# SDR AUS20020147

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Cable
- Part number: 5336761
- Condition: Split
- Location: Ignition Harness
- Part time: 24,034 cycles
- Component: Ignition Harness, Pwa, HEIU
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE IGNITION CABLE FROM HIGH ENERGY IGNITION UNIT (HEIU) TO IGNITER PLUG CHAFED THROUGH REINFORCED OUTER LAYER THROUGH TO THE INNER LAYER DUE TO RUBBING AGAINST THE FIREWALL AND OTHER ENGINEMOUNTED COMPONENTS.
